# SDR 20010104AP010

- Difficulty date: July 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 641000
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

LAS - FLT 402 - AFTER INITIAL START THE NR 3 ENGINE LOST ALL OIL.  REMOVED AND REPLACED THE NR 3 ENGINE PER MM.  OPERATIONAL CHECKED AND FOUND OK.  (M)
